| Model Number |
7122Q/65 |
| Medical Device Problem Codes |
High impedance (1291); Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited high threshold and impedance.The lead was explanted and replaced.The patient is in stable condition.
Event or Problem Description
Additional information received indicated that the right ventricular (rv) lead was fractured.
Additional Manufacturer Narrative
Additional information: b5, h6, add fracture code.